# SDR CA140501002

- Difficulty date: April 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,630 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AUTO FLT YAW DAMPER 2 ECAM.  ALSO, LOST FD2 AND HAVE NO AUTOPILOT 1 OR  AUTOPILOT 2.  CONVERSED WITH MOC FOR POSSIBLE RESETS. UNABLE RESET. ELECTED TO DIVERT AND WILL LAND APPROXIMATELY 5.0 TONES OVERWEIGHT.  PERFORMED RESET OF FAC 1 AND 2 IAW AOM 1.03.22, P1, PERFORMED OPS TEST OF THE AFS, IAW AMM TASK 22-96-00-710-001-A, OPS CKS GOOD, NO FAULT FOUND, PERFORMED LAND CAT III CAPABILITY ADJ/TEST IAW AMM 22-97-00, PB 501, CONFIG00, OPS CKS GOOD, NO FAULT FOUND, ACFT OK FOR SVC.
